# SDR C2XA10RI080

- Difficulty date: June 13, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 10,944 hours, 5,298 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 14533413401
- Condition: Out Of Alignment
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2205 - EWR - FLIGHT CREW REPORTED MAIN CABIN DOOR HARD TO OPEN.  EWR MX RE-ALIGNED AND RESECURED MAIN CABIN DOOR INTERNAL HANDLE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
